Research Repository

Finite-time boundedness of Markovain jump nonlinear systems with incomplete information

Zhang, Y, Yang, Y, Shi, Peng ORCID: 0000-0001-8218-586X and Pan, JS (2018) Finite-time boundedness of Markovain jump nonlinear systems with incomplete information. International Journal of Systems Science, 49 (16). pp. 3296-3306. ISSN 0020-7721

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: finite-time; H-infinity; Markovian jump systems; transition probabilities; stochastic finite-time controller; stochastic analysis; linear matrix inequalities
Subjects: FOR Classification > 0102 Applied Mathematics
FOR Classification > 0906 Electrical and Electronic Engineering
Faculty/School/Research Centre/Department > College of Science and Engineering
SWORD Depositor: Symplectic Elements
Depositing User: Symplectic Elements
Date Deposited: 01 Oct 2019 00:06
Last Modified: 01 Oct 2019 00:06
URI: http://vuir.vu.edu.au/id/eprint/39503
DOI: https://doi.org/10.1080/00207721.2018.1536235
ePrint Statistics: View download statistics for this item
Citations in Scopus: 4 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar